Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tingling legs after stopping medication. Diagnosed with vitamin b12, vitamin d deficiency. Calciferol, vitamin b12 injection given. Advise?

i have tingling in my arms and feet.Few Month back i was having pain in all my body and was diagnosed with vitamin b12 and d defeciency and then was given medication of chacliferol and vitamin b12 injection for 8 weeks.

now after stopping this i m having tingling in my legs and feet while siting or putting a little pressure are leg crossed or hand on my feet
Asked On : Thu, 2 May 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

IT IS NOT APPEARING LIKE MERE DIFICIENCY OF VITAMIN B12 AND D3 DIFICIENCY.

IT MIGHT BE DUE TO
1. SCIATICA PAIN
2. DUE TO COMPRESSION OF BLOOD VESSELS

FOLLOW UP WITH
BLOOD SUGARS ESTIMATION
ARTERIAL DOPPLER - LOWER LIMBS
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor